Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Maximal binary matrices and sum of two squares

Author: C. H. Yang
Journal: Math. Comp. 30 (1976), 148-153
MSC: Primary 05B20
MathSciNet review: 0409235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A maximal $( + 1, - 1)$-matrix of order 66 is constructed by a method of matching two finite sequences. This method also produced many new designs for maximal $( + 1, - 1)$-matrices of order 42 and new designs for a family of H-matrices of order ${26.2^n}$. A nonexistence proof for a $(\ast )$-type H-matrix of order 36, consequently for Golay complementary sequences of length 18, is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B20

Retrieve articles in all journals with MSC: 05B20

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society